# SDR COMA9910157

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1223
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD AIR NOISE FROM THE CAPTAINS WINDSHIELD AFTER DEPARTURE FROM MCO, AIRCRAFT RETURNED TO THE FIELD.  RETORQUED THE SCREWS FOR THE CAPTAINS WINDSHIELD.
